# SDR SWAA2023121118084

- Difficulty date: November 6, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 50,873 hours, 30,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY POWER SUPPLY LT AND RT IN LOWERED CEILING AT AFT GALLEY AREA (2 EA) 2023-694601<[01] REPLACED BATTERY PACK LT IN LOWERED CEILING AT AFT GALLEY AREA IAW B737-700 AMM 33-51-06-960-805. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED STEP 1 COMPLETED  TEST OK
